Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 18.02.2013
From: Kim

Subject: So tired!!

Hi, I'm new to this site and it's nice to find others in a similar situation. I was diagnosed in oct last year with pa. Ive had psoriasis since a young child and suddenly in sept last year was struck down with severe joint paint in my hands, feet, wrists, ankles, elbows and knees. After many appointments I was started on methotrexate which caused nausea and indigestion so am about to try the injection instead. I really struggle with tiredness which hits me all of a sudden and finding everyday things difficult. I work in a pre school and have 2 boys of my own. I struggle being on my feet for any length of time and just wish it would go away. I can't reduce my hours as I can't afford it but do try and rest when I can.
reply | back to forum

Date: 18.02.2013
From: Tara

Subject: Re: So tired!!

Hi Kim
Just like to welcome you to the forum
Unlike you I have ra but a lot of the symptoms are the same the severe tiredness and joint pain and a lot of the meds are the same
I know how you feel trying to juggle kids home and work I have 6 lovely kids but don't work outside the home so haven't to deal with that side of things
Some days I am so tired and sore that its one hour at a time but I try to stay positive and look to the future
So come on here any time and have a good rant if you need to we all do lol
Take care hun
Tara
reply | back to forum

Date: 19.02.2013
From: Kim

Subject: Re: So tired!!

Thanks Tara. I had rheumatologist app yesterday and they have me a steroid injection. It's seems too good to be true but today I feel amazing! Very little swelling in my hands and feet:) also been told that from next week will have to take methotrexate by injection :s not sure how I feel about that!
reply | back to forum

Date: 20.02.2013
From: anthony

Subject: Re: So tired!!

Hi Kim. Welcome, My story mirrors your own, i was diagnosed with pa in November after long term Psoriasis. I tried methotrexate tablet form about 4 years ago for the psoriasis and had violent reactions, so just reverted back to Dovebet and other creams.
This time with the pa straight onto the weekly injections because of my past history, now 9 weeks and no problems, and the ESR has this week started to drop, and i can notice some improvment in myself.
The injections, i was worried but the thought of doing them is worse then the reality.
For the first three weeks i had to go to the rheumy nurse for training and receiving the injections, then all the pieces of kit and pre filled syringes are delivered to your home, in my instance a company called Willow health care provides the support, so give it a try, long term i hope it works for you.
The steroid job i had one Depo medrone, but it wears off after a while, so go for the Methotrexate, All the best Anthony.
reply | back to forum

Date: 20.02.2013
From: Tara

Subject: Re: So tired!!

Kim I m so glad your feeling better I had injection a few weeks ago it is fab but it does wear off after a few days as Anthony say but you know what I take any few days I get lol running around like a march hare
I take 25mg of mtx once a week not really helping yet but was only put on 25 from 20 three weeks ago so hoping for the best
Take care and happy running around :-)
Tara
reply | back to forum

Date: 22.02.2013
From: Kim

Subject: Re: So tired!!

Well 4 days after the steroid injection and am gaining some swelling again altho I'm not complaining as I've had a few good days and some relief from it all. The kids think they have a new mum!! I have my app on Monday to teach me how to inject myself.... Feeling ok about it but not sure how ill feel on the day :s ill be on 20mg of methotrexate a week, what dosage are u on Anthony?
reply | back to forum

Date: 22.02.2013
From: willis

Subject: Re: So tired!!

Hi Kim
I've got RA and on Meth injections - 20mg a week been on injections for over a year now
have to take humira every other week as well thought as meth on its own wasn't helping that much
tiredness, god it's a nightmare isnt' it and i don't have small kids so really feel for you. I am constantly weary and it drives me mad.
As the others say do give the meth jabs a try, I didn't get any of the side effects that the tablets gave me.
I hope it all sorts out for you soon. and just as an aside - the kids will adjust with your illness, they're more adaptable than we give them credit for :)
you take care
xx
reply | back to forum

Date: 27.02.2013
From: Kim

Subject: Re: So tired!!

Ok so Monday I had my first experience of the meth injection 20mg. Wasn't too bad altho a little weird doing it myself. Tuesday I felt a little tired, but today I feel like I've been hit by a bus!!! Went to work at 8am but was home and in bed by lunch time! Currently 3 hours of rest and still feel shattered :( if this is the start of things to come I will have to enquire about changing the day of injection because no work means no pay! Really am so fed up and wishing it would just all go away! What ever happened to my health happy active life??! Moan moan moan it's all I ever do. Work are ok but I feel that no one really understands, they just think it's joint pain full stop.
reply | back to forum

Date: 27.02.2013
From: Tara

Subject: Re: So tired!!

Oh Kim so sorry you feel so bad
Im on mtx by mouth but its not doing much for me at the moment
I did read some where on here that the tiredness get better as your body gets acustomed to the drugs maybe some one might throw a bit of light on that for you
My heart goes out to you hun I know what its like ppl look at you as if you have two heads when you tell them you have ra/pa they don't understand how debilitating the diease really is
Hugs to you :-)
Tara
reply | back to forum

Date: 01.03.2013
From: Tom H

Subject: Re: So tired!!

I've been really fatigued recently, had a blood test and for the first time my Vit D was very low, so on supplements, was told it could be a reason for tiredness?
reply | back to forum

Date: 06.03.2013
From: Kim

Subject: Re: So tired!!

Well I called the rhumy nurse and she said to skip a dose till my cold had gone and then take the next dose on Friday eve and see what happens. I hope the tiredness doesn't spoil the weekend but at least this way it shouldn't effect my working week as I lost 2 days pay last week. Fingers crossed.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

1+2=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board